Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 725-729
http://dx.doi.org/10.1155/S0161171281000550

A generalization of the dichromatic polynomial of a graph

Department of Mathematics, The University of the West Indies, West Indies, St. Augustine, Trinidad and Tobago

Received 4 December 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell, “A generalization of the dichromatic polynomial of a graph,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 725-729, 1981. https://doi.org/10.1155/S0161171281000550.